Journal of Differential Geometry

Function theory of finite order on algebraic varieties. I (A)

Phillip A. Griffiths

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 285-306.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430494

Digital Object Identifier
doi:10.4310/jdg/1214430494

Mathematical Reviews number (MathSciNet)
MR0304697

Zentralblatt MATH identifier
0269.14002

Subjects
Primary: 32C35: Analytic sheaves and cohomology groups [See also 14Fxx, 18F20, 55N30]
Secondary: 14F15

Citation

Griffiths, Phillip A. Function theory of finite order on algebraic varieties. I (A). J. Differential Geom. 6 (1972), no. 3, 285--306. doi:10.4310/jdg/1214430494. https://projecteuclid.org/euclid.jdg/1214430494


Export citation

See also

  • Part I: Phillip A. Griffiths. Function theory of finite order on algebraic varieties. I(B). J. Differential Geometry, Volume 7, Number 1, (1972), 45--66.